# SDR DL757021326

- Difficulty date: November 14, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 45,253 hours, 22,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fs 620, S-16l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 590-661 / STRG. 14L-19L :              GROUND DAMAGE REPAIR                                        THE FUSELAGE SKIN WAS FOUND WITH SEVERAL DENTS, GOUGES, AND SCRATCHES BETWEEN FS 590 & 661 AND BETWEEN STRINGERS 14L &  19L.  THE SKIN WAS CUT AT FS 590 BETWEEN STRINGERS 14L &    19L AND THE AFT SECTION OF SKIN PANEL REMOVED.  A NEW       SECTION OF SKIN WAS SPLICED IN WITH AN INTERNAL AND         EXTERNAL ALUMINUM DOUBLER PER ER/A 384081-14, REV A.
